# SDR ZW0A0303304

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 30,548 hours, 15,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 01056060035M1
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR PATH LIGHTING HAD BROKEN WIRES AT ROW 16.  REPLACED LIGHT HARNESS. CHECK-C 9-4-02.  --CLOSED--
